Fountain Valley News - Your Hometown Community Newspaper

Joint Pain Not Usual Statin Side Effect

 

Last updated 5/13/2020 at 10:20am



DEAR DR. ROACH: I am a 69-year-old white male. I take one 20-mg pravastatin per day to manage my cholesterol. One of the side effects is joint pain. Are you aware of a substitute that does not have this joint pain side effect? -- H.L.

ANSWER: Statins are one of the most common medicines used, and although they have relatively few side effects, so many people take them that there are many reported untoward effects.

Muscle aches are common. Muscle breakdown is serious and, fortunately, rare. But joint aches are not a common side effect. In the package insert, “arthritis” is listed in les...



For access to this article please sign in or subscribe.



 

Reader Comments
(0)

 
 

Powered by ROAR Online Publication Software from Lions Light Corporation
© Copyright 2019